# SDR VNAA0501010

- Difficulty date: January 27, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 1,827 hours, 1,810 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM BHM, AS THE FLAPS WERE RETRACTED TO ZERO DEGREES, THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED.  THE CREW OF FLIGHT 2276 FOLLOWED THE QRH, CONTINUED THE FLIGHT TO PHL, AND MADE AN UNEVENTFUL LANDING.  THE CREW DID DECLARE AN EMERGENCY AND THE CABIN WAS PREPPED FOR AN EMERGENCY LANDING.  PSA MAINTENANCE IN PHL INSPECTED AND OPERATIONALLY CHECKED THE FLAP SYSTEM IAW CRJ 200 FIM 27-50-00.  ALL FLAP SYSTEMS CHECKED GOOD AND NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
